See Alike in...

Alike App

Browser

Milesinhiding

669d

The medication that I'm taking makes me have aggresive stomach aches, light headedness, headaches, and and dizziness-im scared they'll get worse over time and I'm not sure what to do.

    • sweetpea619

      668d

      Please make an appointment with your doctor asap!! Tell them how you feel & I’m sure they will have another med for you in mind, most likely a better fit. Communicating with your doctor is key to finding the perfect med for you:)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion